# SDR AALA20131013003

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER OTBD FLANGE OF NR 1 SEAT TRACK AT STATION 1250.  INSTALLED NR 1 SEAT TRACK FLANGE STRAP AT OTBD STATION 1250 IAW AARD 53-20-00-13.
